Alert archive / Illinois / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 51, NWS Lincoln, IL

April 28, 2012Richland County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Apr 28, 2012, 7:58 PM CDT for Richland County, Illinois. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 28, 2012, 7:58 PM CDT (00:58 UTC)
Expired
Apr 28, 2012, 8:39 PM CDT
In force
41 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Richland County, IL

The radar

The Evansville,IN radar (KVWX), 60 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 28, 8:15 PM CDTHAIL 0.5Olney, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 28, 1:48 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.0 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2012-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2012-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 131 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
545 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
131 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

196 
WUUS53 KILX 290058
SVRILX
ILC159-290200-
/O.NEW.KILX.SV.W.0051.120429T0058Z-120429T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
758 PM CDT SAT APR 28 2012

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN RICHLAND COUNTY IN SOUTHEAST ILLINOIS...

* UNTIL 900 PM CDT.

* AT 757 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  CLAY CITY...OR 10 MILES EAST OF FLORA...AND MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  OLNEY...SCHNELL...NOBLE...PARKERSBURG...CALHOUN...CLAREMONT...OLNEY
  NOBLE AIRPORT AND BERRYVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3859 8816 3859 8824 3862 8829 3863 8829
      3867 8828 3872 8829 3873 8828 3873 8826
      3875 8825 3874 8791 3857 8792 3856 8815
TIME...MOT...LOC 0058Z 276DEG 24KT 3867 8828
WIND...HAIL 60MPH 1.00IN

$$

BAK
2 follow-up statements
170 
WWUS53 KILX 290131
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
831 PM CDT SAT APR 28 2012

ILC159-290200-
/O.CON.KILX.SV.W.0051.000000T0000Z-120429T0200Z/
RICHLAND IL-
831 PM CDT SAT APR 28 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
RICHLAND COUNTY UNTIL 900 PM CDT...

AT 829 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
CALHOUN...OR 7 MILES SOUTHEAST OF OLNEY...MOVING EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  CLAREMONT AND BERRYVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3857 8806 3874 8806 3874 8791 3857 8792
TIME...MOT...LOC 0131Z 276DEG 24KT 3865 8800
WIND...HAIL 60MPH 1.00IN

$$

BAK
274 
WWUS53 KILX 290139
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
839 PM CDT SAT APR 28 2012

ILC159-290149-
/O.CAN.KILX.SV.W.0051.000000T0000Z-120429T0200Z/
RICHLAND IL-
839 PM CDT SAT APR 28 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RICHLAND COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

LAT...LON 3857 8806 3874 8806 3874 8791 3857 8792
TIME...MOT...LOC 0139Z 276DEG 24KT 3864 8793

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 6:28 PM CDT, 1 hour 30 minutes earlier.

Area forecast discussion, Apr 28, 6:28 PM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
628 PM CDT SAT APR 28 2012

.DISCUSSION...
ISSUED 215 PM CDT SAT APR 28 2012

SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT

FORECAST CONCERNS THIS PERIOD INCLUDE CONVECTION COVERAGE THIS
EVENING ACROSS THE SOUTHEAST ALONG WITH A SEVERE THREAT EARLY...AND
THEN TEMPERATURES AS WELL AS POPS FOR THE REMAINDER OF THE PERIOD.

SHORTWAVE AFFECTING THE AREA LATE THIS AFTERNOON BRINGING BETTER
COVERAGE OF SHOWERS AND THUNDERSTORMS TO THE SOUTHERN THIRD OF
THE FORECAST AREA...CLOSER TO THE FRONTAL BOUNDARY ALONG THE I-70
CORRIDOR. IN THE WAKE OF THE CONVECTION AND WEAK SHORTWAVE PUSHING
ACRS THE REGION THIS EVENING...THE BOUNDARY WILL GET NUDGED FURTHER
SOUTH FOR A TIME OVERNIGHT AND INTO SUNDAY...BEFORE SHIFTING BACK
NORTH AS A WARM FRONT LATE TOMORROW EVENING INTO MONDAY. THE LARGE
COOL CANADIAN HIGH NORTH OF THE GREAT LAKES IS FORECAST BY ALL
MODELS TO FINALLY SHIFT TO OUR EAST LATER SUNDAY ALLOWING THE
NORTHWARD PUSH TO THE BOUNDARY AS ANOTHER SHORTWAVE PUSHES ACROSS
THE MIDWEST. HIGHEST POPS TONIGHT WILL BE CLOSER TO THE BOUNDARY
OVER OUR FAR SOUTH TONIGHT...WITH POPS INCREASING AGAIN LATER SUNDAY
INTO SUNDAY NIGHT AND MONDAY AS THE NEXT WAVE APPROACHES AND INTERACTS
WITH THE WARM FRONT.

TEMPERATURES WILL BE A CHALLENGE STARTING EARLY NEXT WEEK AS THE
BOUNDARY SHIFTS NORTH ACROSS THE MIDWEST. MODELS HAVE TRENDED WARMER
AT ALL LOCATIONS MONDAY BUT WITH CLOUDS AND PRECIP ACRS THE AREA
HAVE TRENDED DOWNWARD EXCEPT IN THE FAR SOUTHEAST WHERE READINGS WILL
WARM TO AROUND 80. HIGHS TUESDAY WILL BE PUSHING INTO THE LOW 80S FAR
WEST AND SOUTH WITH ALL LOCATIONS SEEING 80S ON WEDNESDAY EXPECTED
HIGHS WITH READINGS SHOOTING INTO THE 80S ACRS THE WEST AND SOUTH
TUESDAY.

LONG TERM...WEDNESDAY THROUGH SATURDAY

MEDIUM RANGE MODELS CONTINUE TO INDICATE THE PATTERN BECOMING MORE
ZONAL WITH TIME EARLY IN THE FORECAST PERIOD...AND THEN TRANSLATING
TO A SOUTHWESTERLY FLOW BY THE END OF THE WEEK. TIMING OF EACH WAVE
COMING OUT OF THE MORE PROGRESSIVE FLOW WILL CONTINUE TO BE A CHALLENGE
THRU THE PERIOD WITH RESPECT TO RAIN CHANCES EACH DAY. IT APPEARS
THE MORE SUBSTANTIAL SHORTWAVE DURING THIS TIME FRAME WILL PUSH ACRS
THE NORTHERN PLAINS AND UPPER MIDWEST AND APPROACH OUR AREA LATE WED
NIGHT INTO THURSDAY. AS A RESULT...HAVE INCREASED THE POPS...ESPECIALLY
ACRS THE NORTHWEST HALF OF THE FORECAST AREA DURING THIS PERIOD WHICH
WILL BE CLOSER TO THE FRONTAL BOUNDARY APPROACHING FROM THE NW.
AFTER THAT...ENSEMBLES SUGGESTING AS A DEEP TROF PUSHING INTO THE
NW PORTION OF THE COUNTRY LATE NEXT WEEK AND DURING THE WEEKEND...AN
UPPER LEVEL RIDGE WILL BUILD OVER THE CENTRAL PORTION OF THE COUNTRY
WHICH WOULD NORMALLY TAKE THE CONVECTION CHANCES TO OUR NORTH CLOSER
TO THE STRONGER FLOW ALOFT. WILL START TO CUT BACK ON MENTIONABLE POPS
AS THE STRONG UPPER WAVE SHIFTS AWAY FROM OUR AREA STARTING ON
FRIDAY AND HOLDING THRU SATURDAY WITH TEMPERATURES THRU THIS PERIOD
EXPECTED TO BE ABOVE NORMAL.

&&

.AVIATION...
ISSUED 620 PM CDT SAT APR 28 2012

FRONTAL BOUNDARY RESPONSIBLE FOR THE CONVECTION MAINLY OVER OUR
SOUTHERN TAF SITES LATE THIS AFTERNOON WAS EDGING FURTHER SOUTH
EARLY THIS EVENING. THIS SHOULD GRADUALLY PUSH THE BETTER THREAT
FOR SHOWERS AND THUNDERSTORMS WITH IT...AT LEAST TEMPORARILY. THE
MAIN FORECAST CHALLENGE WILL BE HOW MUCH OF THE MVFR CIGS TO THE
NORTH WILL SHIFT BACK SOUTH INTO OUR AREA OVERNIGHT AS THE RAIN
AREA SLIDES SOUTH OF THE TAF SITES. FORECAST SOUNDINGS SHOW A
GRADUAL DECREASE IN CIGS LATER TONIGHT AT CMI WHILE MVFR CIGS
WILL CONTINUE AT PIA. FURTHER SOUTH...LOOKS AS IF THE CIGS WILL
GRADUALLY LOWER AS WELL LATE TONIGHT AS ANOTHER WAVE BRINGS THE
THREAT FOR SHOWERS BACK NORTH AFTR 06Z. MVFR OR LOW VFR CIGS...AT
LEAST INTO THE MID MORNING HOURS ON SUNDAY BEFORE WE SEE A GRADUAL
IMPROVEMENT DURING THE LATE MORNING OR EARLY AFTN HOURS. SFC WINDS
WILL REMAIN OUT OF THE NORTHEAST TO EAST TONIGHT AT 10 TO 15 KTS
WITH WINDS GRADUALLY VEERING INTO THE EAST ON SUNDAY.

SMITH
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 28, 3:15 PM CDT, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
315 PM CDT SAT APR 28 2012

ILZ027>031-036>038-291100-
FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD-
315 PM CDT SAT APR 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PERIODIC THUNDERSTORMS ARE POSSIBLE FROM SUNDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ040>057-291100-
CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON-
MASON-MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-SCHUYLER-SCOTT-
VERMILION-
315 PM CDT SAT APR 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH EARLY
THIS EVENING. SOME OF THE STORMS SOUTH OF I-72 MAY PRODUCE GUSTY
WINDS AND HAIL...BUT THE MAIN SEVERE WEATHER THREAT WILL BE
FURTHER SOUTH...ROUGHLY ALONG AND SOUTH OF THE INTERSTATE 70
CORRIDOR.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PERIODIC THUNDERSTORMS ARE ALSO POSSIBLE FROM SUNDAY THROUGH
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ061>063-066>068-071>073-291100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
SHELBY-
315 PM CDT SAT APR 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO CONTINUE ACROSS EAST
CENTRAL AND SOUTHEAST ILLINOIS INTO THIS EVENING. A FEW STORMS
WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS.
AN ISOLATED TORNADO WILL BE POSSIBLE ALONG A FRONTAL BOUNDARY
THAT WAS LOCATED JUST SOUTH OF INTERSTATE 70.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PERIODIC THUNDERSTORMS ARE ALSO POSSIBLE FROM SUNDAY THROUGH
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED ACROSS PARTS OF SOUTHEAST
ILLINOIS INTO EARLY THIS EVENING.

SMITH

In the hours before

Local storm report, Apr 28, 4:44 PM CDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
444 PM CDT SAT APR 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             ROBINSON                39.01N 87.74W
04/28/2012  M1.75 INCH       CRAWFORD           IL   COCORAHS

            HAIL SHREDDED LEAVES

&&

25
Local storm report, Apr 28, 5:23 PM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
523 PM CDT SAT APR 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     HAIL             JACKSONVILLE            39.73N 90.23W
04/28/2012  M0.75 INCH       MORGAN             IL   PUBLIC

            AT THE JACKSONVILLE COUNTRY CLUB

0335 PM     HAIL             4 S ROSE HILL           39.05N 88.15W
04/28/2012  M1.00 INCH       JASPER             IL   TRAINED SPOTTER

0341 PM     HAIL             JACKSONVILLE            39.73N 90.23W
04/28/2012  M0.50 INCH       MORGAN             IL   MESONET

            SWOP REPORT

0341 PM     HAIL             4 S ROSE HILL           39.05N 88.15W
04/28/2012  M1.50 INCH       JASPER             IL   TRAINED SPOTTER

0355 PM     HAIL             JACKSONVILLE            39.73N 90.23W
04/28/2012  M0.88 INCH       MORGAN             IL   EMERGENCY MNGR

0400 PM     HAIL             OBLONG                  39.00N 87.91W
04/28/2012  M1.50 INCH       CRAWFORD           IL   EMERGENCY MNGR

0415 PM     HAIL             ROBINSON                39.01N 87.74W
04/28/2012  M1.50 INCH       CRAWFORD           IL   EMERGENCY MNGR

0415 PM     HAIL             ROBINSON                39.01N 87.74W
04/28/2012  M1.75 INCH       CRAWFORD           IL   COCORAHS

            HAIL SHREDDED LEAVES

0425 PM     HAIL             PALESTINE               39.00N 87.61W
04/28/2012  M0.75 INCH       CRAWFORD           IL   TRAINED SPOTTER

&&

25
Local storm report, Apr 28, 5:42 PM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
542 PM CDT SAT APR 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HEAVY RAIN       PALESTINE               39.00N 87.61W
04/28/2012  M1.44 INCH       CRAWFORD           IL   CO-OP OBSERVER

&&

25
Local storm report, Apr 28, 7:34 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
734 PM CDT SAT APR 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 PM     HAIL             IOLA                    38.83N 88.63W
04/28/2012  M1.50 INCH       CLAY               IL   EMERGENCY MNGR

0718 PM     HAIL             1 E LOUISVILLE          38.77N 88.49W
04/28/2012  M1.50 INCH       CLAY               IL   EMERGENCY MNGR

0720 PM     HAIL             IOLA                    38.83N 88.63W
04/28/2012  M1.75 INCH       CLAY               IL   EMERGENCY MNGR

0720 PM     HAIL             1 E LOUISVILLE          38.77N 88.49W
04/28/2012  M1.75 INCH       CLAY               IL   EMERGENCY MNGR

&&

25
Local storm report, Apr 28, 7:49 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
749 PM CDT SAT APR 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             FLORA                   38.67N 88.48W
04/28/2012  M0.88 INCH       CLAY               IL   EMERGENCY MNGR

&&

25
Local storm report, Apr 28, 7:54 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
754 PM CDT SAT APR 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     HAIL             JACKSONVILLE            39.73N 90.23W
04/28/2012  M0.75 INCH       MORGAN             IL   PUBLIC

            AT THE JACKSONVILLE COUNTRY CLUB

0335 PM     HAIL             4 S ROSE HILL           39.05N 88.15W
04/28/2012  M1.00 INCH       JASPER             IL   TRAINED SPOTTER

0341 PM     HAIL             4 S ROSE HILL           39.05N 88.15W
04/28/2012  M1.50 INCH       JASPER             IL   TRAINED SPOTTER

0341 PM     HAIL             JACKSONVILLE            39.73N 90.23W
04/28/2012  M0.50 INCH       MORGAN             IL   MESONET

            SWOP REPORT

0355 PM     HAIL             JACKSONVILLE            39.73N 90.23W
04/28/2012  M0.88 INCH       MORGAN             IL   EMERGENCY MNGR

0400 PM     HAIL             OBLONG                  39.00N 87.91W
04/28/2012  M1.50 INCH       CRAWFORD           IL   EMERGENCY MNGR

0415 PM     HAIL             ROBINSON                39.01N 87.74W
04/28/2012  M1.75 INCH       CRAWFORD           IL   COCORAHS

            HAIL SHREDDED LEAVES

0415 PM     HAIL             ROBINSON                39.01N 87.74W
04/28/2012  M1.50 INCH       CRAWFORD           IL   EMERGENCY MNGR

0425 PM     HAIL             PALESTINE               39.00N 87.61W
04/28/2012  M0.75 INCH       CRAWFORD           IL   TRAINED SPOTTER

0500 PM     HEAVY RAIN       PALESTINE               39.00N 87.61W
04/28/2012  M1.44 INCH       CRAWFORD           IL   CO-OP OBSERVER

0718 PM     HAIL             1 E LOUISVILLE          38.77N 88.49W
04/28/2012  M1.50 INCH       CLAY               IL   EMERGENCY MNGR

0718 PM     HAIL             IOLA                    38.83N 88.63W
04/28/2012  M1.50 INCH       CLAY               IL   EMERGENCY MNGR

0720 PM     HAIL             1 E LOUISVILLE          38.77N 88.49W
04/28/2012  M1.75 INCH       CLAY               IL   EMERGENCY MNGR

0720 PM     HAIL             IOLA                    38.83N 88.63W
04/28/2012  M1.75 INCH       CLAY               IL   EMERGENCY MNGR

0745 PM     HAIL             FLORA                   38.67N 88.48W
04/28/2012  M0.88 INCH       CLAY               IL   EMERGENCY MNGR

&&

25

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 7:23 PM CDTSevere Thunderstorm WarningILXClay52 min
Apr 29, 8:01 AM CDTSevere Thunderstorm WarningILXShelby44 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.